Die Ordnungszahlen Linearer Differenzen-Gleichungssysteme

Ta Li China Foundation for the Promotion of Education and Culture, China

TBD mathscidoc:1701.33805

Acta Mathematica, 61, (1), 81-104, 1933.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ]
@inproceedings{ta1933die,
  title={Die Ordnungszahlen Linearer Differenzen-Gleichungssysteme},
  author={Ta Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203102795825514},
  booktitle={Acta Mathematica},
  volume={61},
  number={1},
  pages={81-104},
  year={1933},
}
Ta Li. Die Ordnungszahlen Linearer Differenzen-Gleichungssysteme. 1933. Vol. 61. In Acta Mathematica. pp.81-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203102795825514.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved